RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 231, Pages 284–293 (Mi tm519)  

Fundamental Groups of the Complements to Codimension 2 Submanifolds of Sphere

Vik. S. Kulikov


Abstract: A pure algebraic description is given for the set of the fundamental groups of the complements of codimension 2 submanifolds in a $k$-dimensional sphere $S^k$, $k\geq 4$. This description is a generalization of the well-known Wirtinger presentation of knot groups to the $k$-dimensional case.

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 231, 271–280

Bibliographic databases:

Document Type: Article
UDC: 513.83
Received in December 1999

Citation: Vik. S. Kulikov, “Fundamental Groups of the Complements to Codimension 2 Submanifolds of Sphere”, Dynamical systems, automata, and infinite groups, Collected papers, Tr. Mat. Inst. Steklova, 231, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 284–293; Proc. Steklov Inst. Math., 231 (2000), 271–280

Citation in format AMSBIB
\Bibitem{Kul00}
\by Vik.~S.~Kulikov
\paper Fundamental Groups of the Complements to Codimension~2 Submanifolds of Sphere
\inbook Dynamical systems, automata, and infinite groups
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 231
\pages 284--293
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1841759}
\zmath{https://zbmath.org/?q=an:0988.57001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 231
\pages 271--280


Linking options:
  • http://mi.mathnet.ru/eng/tm519
  • http://mi.mathnet.ru/eng/tm/v231/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:149
    Full text:51
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019